# SDR USAA2012073000004

- Difficulty date: July 27, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 41,914 hours, 15,524 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 PHASE CHECK - CRACK ON RIGHT WING PYLON INBOARD TOP SIDE AT LOUVERED PANEL LANDS SUPPORT AT RIB 7.  REPAIRED RIGHT WING PYLON INBOARD TOP SIDE AT LOUVERED PANEL LANDS SUPPORT AT RIB 7 IAW A320 SRM  54-50-00, 51-42-11.
